Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Burning sensation with pain in the vagina. Symptoms persisting after taking trioflam. Need help?

i m having vaginal pain...i m 19 years happens before 3 months again i m experiencing the same....i dnt have itching over there....but sometime a v.little bit burning sensation....from 3 days i m continuosly experiencing pain....plz help me...i m very bothered...plz help me....previously i consulted doctor...she gave me trioflam but my did not get rid of my pain...
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi there,

The possibilities I can think of are urinary tract infection , vaginal infections(candidiasis). Any history of foul smelling vaginal discharge , burning urination, fever etc?

I feel it would be best if you could visit a gynaecologist, get a urine routine and microscopy done . She might do a vaginal examination and prescribe you the appropriate medication.

Meanwhile, please follow good perineal hygiene.

Drink plenty of water , at least 10 glasses of water a day , to flush out the toxins.

Hope this helps.

Dr. Divya Kuttikrishnan
Answered: Wed, 8 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor